Stopping Meds but not by choice
Mar 30, 2004
I want to thank you ahead of time for addressing my question. My regime consists of viramune, zerit and ziagen and I have been very faithful as far as adherance is concerned, but I recently relocated and utilize ADAP and my meds haven't arrived yet and I have not been able to take them for about the last 5 days. My last lab work was done in October 2003 and CD4 was 430 with my RNA undetectable (<400). Will this unexpected interruption have any adverse effects with a possible drug resistance? I'm aware of the "rash" associated with Viramune but didn't experience that side-effect when I first started this regime and should I re-introduce the Viramune as initially prescribed for the first 14 days or just jump right back into the 2X per day prescription as I was previously taking? I have a doctors appointment next week and will also address this issue to my MD but wanted another opinion just to have as much info as possible. Any insight you could provide would greatly be appreciated and thanks again for your time and concern regarding my questions.
Response from Dr. Henry
though you likely would do OK if I was your doc I would want you to call and speak to me or a nurse so we could try to arrange for you to get your HIV meds now rather than later to minimize the chance for resistance and preserve your future treatment options. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Balls After Oral Sex Hooker Does It Mean I Have HIV
- Swollen Glands After Anal Sex Without Condom Does It Mean I Have HIV
- Can Genital Warts Cause Death?
- How Long Does It Take For The Results Of A Hepatitis B Test?
- At What Stages Of HIV Does Peripheral Neuropathy Occur
- Can Drugs Affect Result Of Hiv Test?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.